# SDR ASAA0540391

- Difficulty date: August 10, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Engine: Cfmint CFM563C1
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: A/C System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX:  DURING C-CHECK FOUND RT AC RAM AIR DUCT CRACKED AT ATTACH ANGLE AT FWD SECTION AT BS 540.  REPAIRED IAW SRM.  (K)
